# SDR RRXA000182

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Condition: Leaking
- Location: Nr 1
- Part time: 6,002 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, NOTED NR 1 ENGINE LOW OIL PRESS LIGHT ILLUMINATED.  NR 1 OIL PRESS 20 PSI AND DROPPING, OIL TEMP DECREASING, NR 1 OIL QUANTITY 1.5 GAL AND DECREASING EVEN AFTER ENGINE WAS SHUTDOWN.  PERFORMED INFLIGHT ENGINE SHUTDOWN AND QRH PROCEDURES INITIATED, FLIGHT RETURNED.  REMOVED AND REPLACED NR 1 ENGINE AS REQUIRED IAW EWA M/M FORM ME-086.  PERFORMED OPS AND LEAK CHECKS GOOD ON ENG RUN, ALL PARAMETERS GOOD IAW DC-8 EWA JET RUNBOOK FORM ME070.
